MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 663518
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that carryover was observed during use with the bd facslyric¿.The following information was provided by the initial reporter: after just recently discussing with account here are the current conclusions: 1) there seemed to be one patient affected, account called yesterday afternoon for carryover issues at end of day.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: based on the investigation results, the reported issue of carryover was confirmed.The potential cause was determined to be a loose sit probe fitting and a deteriorated waste check valve.The field service engineer (fse) investigated the issue and replaced various fluidics components including the sit probe and the check valve, which resolved the issue and returned the instrument to operational status.This issue did not impact patient diagnosis or treatment and no user or patient was harmed or injured.The complaint sample was not requested to be returned because the complaint was confirmed through other elements of the investigation.Review of the device history record (dhr) confirmed that the instrument met all the manufacturing specifications prior to release.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: d.4.Unique identifier (udi) #: (b)(6).

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19382696
Report Number2916837-2024-00033
Device Sequence Number12387092
Product Code OYE
UDI-Device Identifier00382906635181
UDI-Public(01)00382906635181(11)191230(21)Z663518000051
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number663518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer04/25/2024
09/23/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date08/27/2024
09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown